# SDR ASOA2015728026

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 594
- Aircraft time: 32,457 hours, 24,890 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Part number: 170541
- Part serial: 1057
- Condition: Inoperative
- Location: Nr 1 Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE TEE HANDLE DOES NOT ILLUMINATE ON FIRE DETECTION TEST.  R & R NR 1 ENGINE FIRE TEE HANDLE.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
